# SDR SIMA20130403003

- Difficulty date: April 3, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 36,121 hours, 29,788 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 14534438413
- Condition: Damaged
- Location: Cabin Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

FLIGHT 3577,   NR 1 ENGINE BLEED LEAK WHILE CLIMBING THRU 1000 FT.  DECLARED AN EMERGENCY  AND FOLLOWED AOM EMERGENCY PROCEDURES.  INDICATION EXTINGUISHED 2.5 MINTUES AFTER BLEED VALVE WAS CLOSED.  LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED HORIZITAL DUCT ASSEMBLY ON LT AFT CARGO WALL IAW MM 36-11-09.  PERFORMED OPS IAW MM 36-00-00 700-803-A . OPS CHECKED GOOD. NO LEAKS FOUND ON BLEED SYSTEM. AIRCRAFT RETURNED TO SERVICE.
